Aa
Aa
A
A
A
Close
Avatar universal

Allergy to SSRI and SNRI Help

I discovered that my red dot like rash was due to medication. The only medication I was taking was Zoloft (which I loved). I was switched to Cymbalta (which I loved too) but developed the same rash.  My doctor put me on Wellbutrin which just isn't enough for me. It does not give me the rash.  She added Effexor recently and my rash returned. She wants me to see a psychiatrist for medication help but so far none I have contacted have any appointments available.  My question is, is there anyone out there that has had this reaction to SSRI's or SNRI's and what did your doctor do? Or can you tell me who I should ask?
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?